RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Panchishkin, Alexei Alexeevich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17
Presentations: 7

Number of views:
This page:1081
Abstract pages:10318
Full texts:4276
References:397
Professor
Doctor of physico-mathematical sciences (1990)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 7.12.1953
Phone: 0033(0)476514316
Fax: 0033(0)476514478
E-mail:
Website: http://www-fourier.ujf-grenoble.fr/~panchish
Keywords: Modular forms, zeta functions, non-archimedean analysis.
UDC: 511, 511.334, 511.333, 511.6, 511.61, 511.38
MSC: 11F

Subject:

Algebraic number theory.

   
Main publications:
  • Panchishkin A.A., Singular Frobenius operators on Siegel modular forms with characters and zeta functions. St.-Petersbourg Math. J., vol. 12, no. 2 (2001), pp. 233–257 (avec Andrianov~A. N.).
  • Panchishkin A. A., A new method of constructing $p$-adic $L$-functions associated with modular forms, Moscow Mathematical Journal, 2 (2002), Number 2, 1–16.
  • Panchishkin A. A., Utilisation des modules de Drinfeld en cryptologie. C. R. Acad. Sci. Paris 336, No. 11, 879–882 (2003) (avec Gillard R.; Leprevost F.; Roblot X.-F.).
  • Panchishkin A. A., Two variable $p$-adic $L$ functions attached to eigenfamilies of positive slope, Inventiones Math., v. 154, N 3 (2003), pp. 551–615.
  • Panchishkin A. A., Sur une condition suffisante pour l'existence des mesures $p$-adiques admissibles, Journal de Théorie des Nombres de Bordeaux, 15 (2003), pp. 805–829.
  • A. A. Panchishkin, Non-Archimedean $L$-Functions and Arithmetical Siegel Modular Forms, Lecture Notes in Mathematics 1471, Springer-Verlag, 2004 (2nd augmented ed., avec M. Courtieu), viii+196 p.
  • Panchishkin A. A., The Maass-Shimura differential operators and congruences between arithmetical Siegel modular forms. Moscow Mathematical Journal, v. 5, N 4, 883–918 (2005).
  • A. A. Panchishkin, ``Introduction à la Théorie des Nombres'' (avec Yu. I. Manin), Encyclopaedia of Mathematical Sciences, vol. 49 (2nd ed.), Springer-Verlag, 2005, 514 p.
  • A. A. Panchishkin, Admissible $p$-adic measures attached to triple products of elliptic cusp forms (avec Böcherer S.) Documenta Math. Extra volume: John H. Coates' Sixtieth Birthday (2006), 77–132.

http://www.mathnet.ru/eng/person22676
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196072

Publications in Math-Net.Ru
2010
1. A. A. Panchishkin, “On zeta functions and families of Siegel modular forms”, Fundam. Prikl. Mat., 16:5 (2010),  139–160  mathnet  mathscinet  elib; J. Math. Sci., 180:5 (2012), 626–640  scopus
2. A. A. Panchishkin, “Two Modularity Lifting Conjectures for Families of Siegel Modular Forms”, Mat. Zametki, 88:4 (2010),  565–574  mathnet  mathscinet; Math. Notes, 88:4 (2010), 544–551  isi  scopus
2008
3. A. A. Panchishkin, “Локальные и глобальные методы в арифметике”, Mat. Pros., Ser. 3, 12 (2008),  55–79  mathnet
2006
4. A. A. Panchishkin, “Triple products of Coleman's families”, Fundam. Prikl. Mat., 12:3 (2006),  89–100  mathnet  mathscinet  zmath  elib; J. Math. Sci., 149:3 (2008), 1246–1254  scopus
2005
5. A. A. Panchishkin, “The Maass–Shimura differential operators and congruences between arithmetical Siegel modular forms”, Mosc. Math. J., 5:4 (2005),  883–918  mathnet  mathscinet  zmath  isi
2002
6. A. A. Panchishkin, “A new method of constructing $p$-adic $L$-functions associated with modular forms”, Mosc. Math. J., 2:2 (2002),  313–328  mathnet  mathscinet  zmath  isi  elib
2000
7. A. N. Andrianov, A. A. Panchishkin, “Singular Frobenius operators on Siegel modular forms with characters, and zeta functions”, Algebra i Analiz, 12:2 (2000),  64–99  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:2 (2001), 233–257
1990
8. Yu. I. Manin, A. A. Panchishkin, “Introduction to number theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 49 (1990),  5–341  mathnet  mathscinet  zmath
1988
9. A. A. Panchishkin, “Non-Archimedean Rankin $L$-functions and their functional equations”, Izv. Akad. Nauk SSSR Ser. Mat., 52:2 (1988),  336–354  mathnet  mathscinet  zmath; Math. USSR-Izv., 32:2 (1989), 339–358
10. A. A. Panchishkin, “Convolutions of Hilbert modular forms and their non-Archimedean analogues”, Mat. Sb. (N.S.), 136(178):4(8) (1988),  574–587  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:2 (1989), 571–584
1987
11. P. I. Guerzhoy, A. A. Panchishkin, “A finiteness criterion for the number of rational points for twisted elliptic Weil curves”, Zap. Nauchn. Sem. LOMI, 160 (1987),  41–53  mathnet  zmath
1981
12. A. A. Panchishkin, “Modular forms”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 19 (1981),  135–180  mathnet  mathscinet  zmath; J. Soviet Math., 23:6 (1983), 2707–2736
1979
13. A. A. Panchishkin, “On Dirichlet series connected with modular forms of integral and half-integral weight”, Izv. Akad. Nauk SSSR Ser. Mat., 43:5 (1979),  1145–1158  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:2 (1980), 373–385  isi
14. A. A. Panchishkin, “Symmetric squares of Hecke series and their values at integral points”, Mat. Sb. (N.S.), 108(150):3 (1979),  393–417  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:3 (1980), 365–387  isi
1978
15. A. A. Panchishkin, “The values of convolutions of Hecke–Shimura series at integral points”, Uspekhi Mat. Nauk, 33:5(203) (1978),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:5 (1978), 203–204
1977
16. Yu. I. Manin, A. A. Panchishkin, “Convolutions of Hecke series and their values at lattice points”, Mat. Sb. (N.S.), 104(146):4(12) (1977),  617–651  mathnet  mathscinet  zmath; Math. USSR-Sb., 33:4 (1977), 539–571  isi
1975
17. A. A. Panchishkin, “There exist no Ramanujan congruences $\mod691^2$”, Mat. Zametki, 17:2 (1975),  255–263  mathnet  mathscinet  zmath; Math. Notes, 17:2 (1975), 148–153

Presentations in Math-Net.Ru
1. Modular and $p$-adic methods in the theory of zeta functions
A. A. Panchishkin
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 23, 2017 12:05   
2. Local and Functional methods in Arithmetic and in the Information Transmission Theory; $p$-adic and nearly holomorphic modular forms
A. A. Panchishkin
Algebraic Geometry and Number Theory
June 23, 2014 12:00   
3. p-адические числа, модулярные формы и их приложения IV
A. A. Panchishkin
Summer mathematical school "Algebra and Geometry", 2012
July 31, 2012 14:30   
4. p-адические числа, модулярные формы и их приложения III
A. A. Panchishkin
Summer mathematical school "Algebra and Geometry", 2012
July 30, 2012 11:30   
5. p-адические числа, модулярные формы и их приложения II
A. A. Panchishkin
Summer mathematical school "Algebra and Geometry", 2012
July 27, 2012 16:30   
6. p-адические числа, модулярные формы и их приложения I
A. A. Panchishkin
Summer mathematical school "Algebra and Geometry", 2012
July 26, 2012 09:30   
7. Семейства зигелевых модулярных форм, $L$-функции и гипотезы о модулярном подъёме
A. A. Panchishkin
Seminar of the Department of Algebra
March 3, 2009 15:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019